# SDR IXXA2022112703

- Difficulty date: October 28, 2022
- Submitted: November 27, 2022
- Operation: Air carrier
- Aircraft: N331AZ
- Make and model: Boeing 767338
- Aircraft serial: 24875
- Aircraft time: 107,293 hours, 23,704 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 113T191140
- Condition: Corroded
- Location: Zone 600
- Part time: 107,293 hours, 23,704 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AREA ON BEAM PN 113T1911-40 BETWEEN WS841.20 & WS811.20 APPROX IN LENGTH 30".
